# SDR 05FDEA03835

- Difficulty date: November 16, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE LT HORIZ STAB ELEVATOR RIB AT ELEV STA 136.5, FOUND TO HAVE EXISTING REPAIRS ON THE LOWER IB AND OB FLANGES OF THE RIB AT THE   TRAILING EDGE BEAM.  RIB REQUIRES REPLACEMENT PER FEDEX EO 7-5510-7-5001 PT 1.  REPAIRED PER S.B. 727-55A0091
